On hypoelliptic polynomials
Doklady Akademii Nauk, Tome 214 (1974) no. 5, pp. 1016-1019
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_214_5_a9,
author = {G. G. Kazaryan},
title = {On hypoelliptic polynomials},
journal = {Doklady Akademii Nauk},
pages = {1016--1019},
year = {1974},
volume = {214},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_214_5_a9/}
}
G. G. Kazaryan. On hypoelliptic polynomials. Doklady Akademii Nauk, Tome 214 (1974) no. 5, pp. 1016-1019. http://geodesic.mathdoc.fr/item/DAN_1974_214_5_a9/